# SDR IPXA2019072344780

- Difficulty date: July 22, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,686 hours, 17,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMER LT BAT 1 LO DURING PREFLIGHT WHEN TESTING EMERG LIGHTS. DEFERRED EMERGENCY LIGHTING SYSTEM PER MEL 33-50-4. COMPLETED DMP 33-50-4. PLACED PLACARD **SUPPLEMENTAL SDR** R/R BATTERY PACK P/N 60-4411-5. THIS CLEARS M677532.
